# SDR DALA2018031701754

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1133
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EXTERNAL FUSELAGE SKIN BS 1133 BETWEEN STRINGERS 2L AND 3L.  THE SKIN WAS REPAIRED IAW ER/A 566630-14AD, REV ORIG, AND ETI-17-18-029, REV 2.
